MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of surgery is unknown.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Related manufacturer reference number 1627487-2022-01680.Related manufacturer reference number 3006705815-2022-13630.Related manufacturer reference number 1627487-2022-01984.It was reported that patient underwent surgical intervention at unknown date wherein the extensions, ipg were explanted and the cervical lead tails were cut for unknown reason.Additional surgical intervention may take place to address the issue.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key14047921
Report Number1627487-2022-01985
Device Sequence Number5870618
Product Code LGW
UDI-Device Identifier05415067017918
UDI-Public05415067017918
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number3383
Device Catalogue Number3383
Device Lot Number5060519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG